# SDR USAA20090406SB051

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS FROM SEAT ROWS 1 THROUGH 6 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSE IN FORWARD POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
